Alert archive / Florida / Small Craft Advisories in 2025

Small Craft Advisory 21, NWS Tampa Bay, FL

December 8, 2025

NWS Tampa Bay, FL issued this small craft advisory at Dec 8, 2025, 1:16 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2025, 1:16 PM EST (18:16 UTC)
Expired
Dec 9, 2025, 7:00 AM EST
In force
18 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

936 
WHUS72 KTBW 081816
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
116 PM EST Mon Dec 8 2025

GMZ830-850-853-870-873-091200-
/O.NEW.KTBW.SC.Y.0021.251208T1816Z-251209T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
116 PM EST Mon Dec 8 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...North winds around 20 knots with gusts up to 25 knots 
  and seas 4 to 7 feet.

* WHERE...Tampa Bay waters, Coastal waters from Tarpon Springs 
  to Suwannee River FL out 20 NM, Coastal waters from Englewood 
  to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to 
  Suwannee River FL out 20 to 60 NM and Waters from Englewood to 
  Tarpon Springs FL out 20 to 60 NM.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
1 follow-up statement
274 
WHUS72 KTBW 090030
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
730 PM EST Mon Dec 8 2025

GMZ856-876-091200-
/O.EXA.KTBW.SC.Y.0021.000000T0000Z-251209T1200Z/
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
730 PM EST Mon Dec 8 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...Seas 4 to 7 feet.

* WHERE...Coastal waters from Bonita Beach to Englewood FL out 
  20 NM and Waters from Bonita Beach to Englewood FL out 20 to 
  60 NM.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ830-850-853-870-873-091200-
/O.CON.KTBW.SC.Y.0021.000000T0000Z-251209T1200Z/
Tampa Bay waters-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
730 PM EST Mon Dec 8 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WHAT...North winds around 20 knots with gusts up to 25 knots 
  and seas 4 to 7 feet.

* WHERE...Tampa Bay waters, Coastal waters from Tarpon Springs 
  to Suwannee River FL out 20 NM, Coastal waters from Englewood 
  to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to 
  Suwannee River FL out 20 to 60 NM and Waters from Englewood to 
  Tarpon Springs FL out 20 to 60 NM.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 1:15 PM EST, 1 minute earlier. Its key messages:

  • Hazardous marine conditions late Monday into Tuesday.
Area forecast discussion, Dec 8, 1:15 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
115 PM EST Mon Dec 8 2025

...New DISCUSSION, AVIATION, MARINE, FIRE WEATHER...

.KEY MESSAGES...

- Hazardous marine conditions late Monday into Tuesday.

&&

.DISCUSSION...
Issued at 1255 PM EST Mon Dec 8 2025

A cold front that brought much needed rain yesterday and overnight,
continues to move south. A few showers are still possible,
especially over south Florida. Otherwise, cloudy and humid
conditions continue through the rest of the day and overnight. Dry
air will begin to filter in tomorrow as well as cooler
temperatures. The remainder of the week will be dry and pleasant
as high pressure builds back in. Temperatures will remain right
around normal for this time of year. Coolest morning will likely
be Wednesday with upper 30s north to upper 50s south.

As the weekend approaches another weak frontal boundary is
expected to move over Florida, slightly dropping temperatures
again. Rain chances currently remain low for this next system.

&&

.AVIATION...
(18Z TAFS)
Issued at 1255 PM EST Mon Dec 8 2025

Conditions will waver between IFR and MVFR for most of the area
through the rest of the day into the overnight hours as ceilings are
expected to remain low. A few isolated showers could make their way
near terminals, however confidence was too low to include in TAF.
Ceilings lift by mid morning tomorrow and clear out as the day
goes on and dry air filters in. Winds increase and shift more N/NE
this afternoon.

&&

.MARINE...
Issued at 1255 PM EST Mon Dec 8 2025

N/NE winds expected to increase through the day, especially over
the waters, necessitating a Small Craft Advisory through tomorrow
morning. A few showers continue to develop and move over the
coastal waters this afternoon. Conditions improve tomorrow
afternoon and remain pleasant through the remainder of the week.
Another front is expected to move through the area next weekend,
increasing winds once again.

&&

.FIRE WEATHER...
Issued at 1255 PM EST Mon Dec 8 2025

Fire weather concerns remain minimal. Dry air will filter in
tomorrow, however RH values will remain above critical levels.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  52  69  54  72 /   0   0   0   0
FMY  58  74  58  77 /   0   0  10   0
GIF  51  69  52  74 /   0   0   0   0
SRQ  52  70  55  72 /   0   0   0   0
BKV  43  69  44  72 /   0   0   0   0
SPG  55  69  57  71 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory until 7 AM EST Tuesday for Coastal waters
     from Englewood to Tarpon Springs FL out 20 NM-Coastal
     waters from Tarpon Springs to Suwannee River FL out 20 NM-
     Tampa Bay waters-Waters from Englewood to Tarpon Springs FL
     out 20 to 60 NM-Waters from Tarpon Springs to Suwannee
     River FL out 20 to 60 NM.

&&

DISCUSSION/AVIATION/MARINE/FIRE WEATHER...Pearce
DECISION SUPPORT...Flannery

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 7:43 PM ESTSpecial Marine WarningTBW62 min
Dec 7, 7:59 PM ESTSpecial Weather StatementTBWHillsborough, Manatee, Sarasota31 min

Nearby

Small Craft Advisories in Florida, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.